# SDR SWAA2024100932809

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK T-ANGLE LOCATED ON TRAILING EDGE AT LEVEL IRSS211 AT RT WING 2024-528756<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE AT LEVEL IRSS211 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9. MEASURED CRACK IS L: 0.832? TOOL USED CALIPER P/N: 500-197-30 S/N: B24000968 DUE DATE: 06-JUN-24;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED ON TRAILING EDGE AT LEVEL IRSS211 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9. MEASURED CRACK IS L: 0.832? TOOL USED CALIPER P/N: 500-197-30 S/N: B24000968 DUE DATE: 06-JUN-25;[03] REPLACED ANGLE LOCATED ON TRAILING EDGE AT LEVEL IRSS211 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9. MEASURED CRACK IS L: 0.832? TOOL USED CALIPER P/N: 500-197-30 S/N: B24000968 DUE DATE: 06-JUN-25
